I was in the hospital in august with a 103 fever that turned into a condition called boop lung infection has anyone else here had that before? ive been reading online about it and it is not common but does happen, instead of inflamation to liver the hep c inflames the lungs, causing fibrosis in the lungs, this is what happen to me according to one doctor, also have psoriatic arthiritis for 10 years, I read an article that said the hep c being an immune system disease can cause all these complications, just wondering if anyone else experience this.
Someone on another forum mentioned that he developed interstitial pneumonia after being on combo treatment for a few months - he was in bad shape and had to go off of treatment. I think Hep C does leave you open for infections - I do know that mycoplasma has a lot to do with it too. It seems to depend on the shape of your immune system, underlying other disorders and other viruses.
A lot of hep c folks also have celiac disease or gluten sensitivity - there are cases of "silent celiac disease" occuring during interferon treatment. Avoiding wheat has been shown to help most autoimmune disorders and psoriatic arthritis - just google it "psoriatic arthritis and gluten".
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.